advertisement
Question
Posted by: Pearl | 2010-05-14

Grandpa Headache Powders

my friend take 2 powders daily for migraine for 2 years already. can this be an addiction?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Yes, it sounds like an addiction. And it certainly can't be good for him or her. There will be physical consequences.

This person needs to get to a doctor and talk about this issue. It's not just going to go away.

They should discuss the fact that they are abusing this medication and it seems like it's being abused.

The GP will be able to point them in the right direction. if not, get back to met at herman@harmonyclinic.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: elsie | 2010-06-23

Reply to elsie
Posted by: Addictions Expert Forum | 2010-05-14

Yes, it sounds like an addiction. And it certainly can't be good for him or her. There will be physical consequences.

This person needs to get to a doctor and talk about this issue. It's not just going to go away.

They should discuss the fact that they are abusing this medication and it seems like it's being abused.

The GP will be able to point them in the right direction. if not, get back to met at herman@harmonyclinic.co.za

Reply to Addictions Expert Forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement